# SDR CALA2018051701302

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A1124
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC FOUND A CRACK INDICATION AT THE INBD RIVET HOLE SUPPORT BRACKET AT FRAME 500C, BETWEEN STRINGERS 8L AND 9L.  ACCOMPLISHED A REPAIR IAW EA 5310-04716, REV I, OP 001.
